# SDR 96ZZZX1589

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8970N
- Make and model: Cessna 441
- Aircraft serial: 4410092
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transducer
- Part number: 99103311
- Condition: Defective
- Location: Engine Torque
- Part time: 365 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSDUCER CAUSES GAUGE TO DROP TO ZERO.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
